It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey, everyone. Let me just start off by saying that I've had cystic acne on my face and back for the past 2 1/2 years. It seemed to start after I had gone some period of time without washing my face and back. With time, it slowly got worse, and finally, I had enough, and I decided to go to the doctor to see what was wrong. The doctor recommended going to a dermatologist, which I did. For the time being, he put me on doxycycline. I took it for a little over a month, and it really seemed to help my face. When I went to the dermatologist at the end of February, she recommended Accutane, which I'm on now. I stopped the doxycycline that day.

I started out with 3 tablets of prednisone for 3 days, plus the Accutane pill. Then, I took 2 prednisone tablets for 4 days (plus the Accutane pill). Finally, I finished prednisone a few days ago after taking 1 pill for 5 days (plus Accutane, of course).

I noticed that when I decreased the amount of prednisone I took, more pimples appeared. Within the past two days, I've had a sudden flare in acne, primarily on my chin. I've got it coming back in other places where I've had it before, too (like my scalp, and back). The derm said that I should expect a flare while on Accutane before things get better.

Is this flare normal, and if so, does anyone know how long the flare lasts?





All times are GMT -7. The time now is 04:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!